MathSciNet Relay Station
MathSciNet bibliographic data
MR2770205 35K58 (35C07)
Feng, Jishe; Li, Wanjun; Wan, Qiaoling Using $(\frac{G'}{G})$-expansion method to seek the traveling wave solution of Kolmogorov-Petrovskii-Piskunov equation. Appl. Math. Comput. 217 (2011), no. 12, 5860–5865.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement